Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Value functions and the Dirichlet problem for Isaacs equation in a smooth domain


Author: Jay Kovats
Journal: Trans. Amer. Math. Soc. 361 (2009), 4045-4076
MSC (2000): Primary 35B65, 35J60, 49N70, 91A05
DOI: https://doi.org/10.1090/S0002-9947-09-04732-1
Published electronically: April 1, 2009
MathSciNet review: 2500878
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate probabilistic solutions of the Dirichlet problem for the elliptic Isaacs equation in a smooth bounded domain in Euclidean space.


References [Enhancements On Off] (What's this?)

  • [BL] A. Bensoussan and J.L. Lions, Applications des Inéquations Variationnelles en Contrôle Stochastique, Dunod, Paris, 1978. MR 0513618 (58:23923)
  • [CC1] L. Caffarelli and X. Cabre, Fully Nonlinear Elliptic Equations, Amer. Math. Soc., Providence, R.I., 1995. MR 1351007 (96h:35046)
  • [CC2] -, Interior $ C^{2,\alpha }$ Regularity Theory for a Class of Nonconvex Fully Nonlinear Elliptic Equations, J. Math. Pures Appl. 82 (2003), 573-612. MR 1995493 (2004f:35049)
  • [D] E.B. Dynkin, Markov Processes, Vol. 1, Berlin, 1965, English transl. Grundl. Math. Wiss. Vol. 121, Springer-Verlag. MR 0193671 (33:1887)
  • [ES] L.C. Evans and P.E. Souganidis, Differential Games and Representation Formulas for Solutions of Hamilton-Jacobi-Isaacs Equations, Indiana Univ. Math. J. 33 (1984), 773-797. MR 756158 (86d:90185)
  • [FN] W.H. Fleming and M. Nisio, Differential Games for Stochastic Partial Differential Equations, Nagoya Math. J. 131 (1993), 75-107. MR 1238634 (94h:93074)
  • [FS] W.H. Fleming and P.E. Souganidis, On the Existence of Value Functions of Two-Player, Zero-Sum Stochastic Differential Games, Indiana Univ. Math. J. 38 (1989), 293-314. MR 997385 (90e:93089)
  • [Fr] A. Friedman, Differential Games, Wiley, New York, 1971. MR 0421700 (54:9696)
  • [GT] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer-Verlag, New York, 1983. MR 737190 (86c:35035)
  • [I] R. Isaacs, Differential Games, Wiley, New York, 1965. MR 0210469 (35:1362)
  • [IL] H. Ishii and P.L. Lions, Viscosity Solutions of Fully Nonlinear Second-Order Elliptic Partial Differential Equations, J. Diff. Equat. 83 (1990), 26-78. MR 1031377 (90m:35015)
  • [Ish] H. Ishii, On Uniqueness and Existence of Viscosity Solutions of Fully Nonlinear Second-Order Elliptic PDEs, Comm. Pure Appl. Math. 42 (1989), 14-45. MR 973743 (89m:35070)
  • [Ka] M. A. Katsoulakis, A Representation Formula and Regularizing Properties for Viscosity Solutions of Second-Order Fully Nonlinear Degenerate Parabolic Equations, Nonlinear Analysis 24 (1995), 147-158. MR 1312585 (95m:35039)
  • [K1] N.V. Krylov, Controlled Diffusion Processes, Nauka, Moscow, 1977, English transl. Springer-Verlag, New York, 1980. MR 601776 (82a:60062)
  • [K2] -, Smoothness of the Payoff Function for a Controlled Diffusion Process in a Domain, vol. 34, Izv. Acad. Nauk. SSSR Ser. Mat., 1990, pp. 65-95, English transl. in Math. USSR Izv. MR 992979 (90f:93040)
  • [K3] -, On Controlled Diffusion Processes with Unbounded Coefficients, vol. 19, Izv. Acad. Nauk. SSSR Ser. Mat., 1982, pp. 41-64, English transl. in Math. USSR Izv..
  • [L] P.L. Lions, Optimal Control of Diffusion Processes and Hamilton-Jacobi-Bellman Equations. Part 1: The Dynamic Programming Principle and Applications, Communicatons in PDE. 8 (1983), 1101-1174. MR 709164 (85i:49043a)
  • [LM1] P.L. Lions and J.L. Menaldi, Optimal Control of Stochastic Integrals and Hamilton-Jacobi-Bellman Equations I, II, Siam J. Control and Optimization, No. 1, 20, (1982), 58-81, 82-95. MR 642179 (83c:49039)
  • [N1] M. Nisio, Stochastic Differential Games and Viscosity Solutions of Isaacs Equations, vol. 110, Nagoya Math. J., 1988, pp. 163-184. MR 945913 (90b:93100)
  • [N2] -, Some Remarks on Stochastic Optimal Control, Proceedings of 3rd USSR-Japan Symposium on Probability Theory, Springer-Verlag, 1976, pp. 446-460. MR 0439373 (55:12266)
  • [N3] -, Stochastic Control Theory, ISI Lecture Notes 9, Macmillan, India, 1981.
  • [S] A. Świeçh, Another Approach to the Existence of Value Functions of Stochastic Differential Games, vol. 204, J. Math. Anal. Appl., 1996, pp. 884-897. MR 1422779 (97j:90091)
  • [SV] D. W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin, 1979. MR 532498 (81f:60108)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B65, 35J60, 49N70, 91A05

Retrieve articles in all journals with MSC (2000): 35B65, 35J60, 49N70, 91A05


Additional Information

Jay Kovats
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901
Email: jkovats@fit.edu

DOI: https://doi.org/10.1090/S0002-9947-09-04732-1
Received by editor(s): May 7, 2007
Published electronically: April 1, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society